# SDR DALA2023112009506

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 20,271 hours, 9,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3015 L1 DOOR DOES NOT SHOW CLOSED AFTER MULTIPLE ATTEMPTS. CORRECTIVE ACTION: FOUND LARGE FAKE FINGERNAIL IN DOOR LINKAGE. REMOVED. ALL OPS NORMAL NOW. (9188084)
